Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 68695, 14 pages
http://dx.doi.org/10.1155/MPE/2006/68695

Sequential laminates in multiple-state optimal design problems

Department of Mathematics, University of Zagreb, Bijenička cesta 30, Zagreb 10 000, Croatia

Received 23 November 2004; Revised 2 March 2005; Accepted 4 April 2005

Copyright © 2006 Nenad Antonić and Marko Vrdoljak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nenad Antonic and Marko Vrdoljak, “Sequential laminates in multiple-state optimal design problems,” Mathematical Problems in Engineering, vol. 2006, Article ID 68695, 14 pages, 2006. https://doi.org/10.1155/MPE/2006/68695.